Extreme dizziness



By Carl Hale from Statham, Georgia on July 26, 2006
Category: Muco-Fen DM (Oral)


I had a bad case of broncitius and was prescribed Muco-Fen DM Tablet by my doctor. I have been taking this for two weeks. I began getting very dizzy this past weekend and by monday, I felt like I was loosing my mind. I am an accountant and would not dare go to my office because I did not want to make a mistake, which I know I would have. My doctor is on vacaiton and can't be reached. I stoped taking this on the advice of my pharmist on Monday 7/24/06 and of this date 7/26/06, I am still extremely light headed (Dizzy). My elderly mother apparently got my bug from me, and was prescribed this same medicaton. She is experiencing the same symptoms I have, but much worse. As stated, my pharmist advised that we both stop taking this on Monday, but as of today, the dizziness is still there. Please advise me how long this extreme dizziness should last. Should I go to the Emergency room about this, or will time take care of this? Please advise me as soon as possible.

Thanks,

Carl Hale



Write a Reply